Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 805305, 12 pages
Research Article

Adjoint and Trivial Cohomologies of Nilpotent Complex Lie Algebras of Dimension

Institut Mathématique de Bourgogne, UMR CNRS 5584, Université de Bourgogne, BP 47870, 21078 Dijon Cedex, France

Received 8 May 2008; Accepted 19 August 2008

Academic Editor: Aloys Krieg

Copyright © 2008 L. Magnin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • L. Magnin, “Determination of 7-Dimensional Indecomposable Nilpotent Complex Lie Algebras by Adjoining a Derivation to 6-Dimensional Lie Algebras,” Algebras And Representation Theory, vol. 13, no. 6, pp. 723–753, 2010. View at Publisher · View at Google Scholar
  • Lobna Abdelmoula, Didier Arnal, and Mohamed Selmi, “Weak quadratic overgroups for a class of Lie groups,” Monatshefte für Mathematik, 2012. View at Publisher · View at Google Scholar
  • A. Fialowski, L. Magnin, and A. Mandal, “About Leibniz cohomology and deformations of Lie algebras,” Journal of Algebra, vol. 383, pp. 63–77, 2013. View at Publisher · View at Google Scholar